# SDR CALA2013120293351

- Difficulty date: December 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 68,116 hours, 24,880 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Contact
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L WILL NOT ARM, ARM LIGHT INOPERATIVE.  CLEANED ARM LIGHT CONTACTS & CYCLED ARMING LEVER SEVERAL TIMES.  ARM LIGHT CHECKED GOOD.  FOUND NO OTHER DEFECTS.
